PROMOTING ACCESS TO AFRICAN RESEARCH

Journal of the Nigerian Association of Mathematical Physics

Log in or Register to get access to full text downloads.

Remember me or Register



DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Analysis of Diffusion Process in an Infinite Core

AA Adeniji

Abstract


Mathematical and graphical illustrations of unsteady state diffusion in infinite porous core are analysed here for proper reservoir characterization. Since petroleum engineers are always advocating for some types of mathematical theory necessary to the application of laboratory data to field problems, the solution to one direction diffusivity equation based upon superposition of exponential and error-function solutions is presented. The analysis is valuable in estimating near wellbore effects in field well test analysis.

Journal of the Nigerian Association of Mathematical Physics, Volume 19 (November, 2011), pp 387 – 394



AJOL African Journals Online